Alert archive / Texas / High Wind Warnings in 2009
High Wind Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this high wind warning at Feb 10, 2009, 5:20 PM CST for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 10, 2009, 5:20 PM CST (23:20 UTC)
- Expired
- Feb 10, 2009, 8:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 6:37 PM CST | NON-TSTM WND GST 61 | 1 N Del Rio, TX | DEL RIO ASOS HAS WINDS 300 AT 48 MPH WITH GUSTS TO 61 MPH |
| Feb 10, 7:00 PM CST | NON-TSTM WND GST 60 | 1 E Laughlin Afb, TX | LAUGHLIN AFB AUTOB REPORTED 310 AT 37 MPH GUSTING TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1958 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEWX 102320 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 PM CST TUE FEB 10 2009 ...WIND ADVISORY IN EFFECT FOR WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS THIS EVENING... .AN INTENSE STORM SYSTEM MOVING ACROSS TEXAS WILL PRODUCE STRONG WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 55 MPH POSSIBLE OVER THE WESTERN HILL COUNTRY AND EDWARDS PLATEAU THIS EVENING. THE STRONGEST WINDS WILL AFFECT THE SOUTHERN EDWARDS PLATEAU SINCE AFTERNOON HEATING OVER WEST TEXAS WILL ENHANCE THE STRONG WINDS AS THEY PUSH EAST. THE STRONG WEST WINDS WILL SHIFT EAST DURING THE EVENING...WITH 25 TO 35 MPH WINDS POSSIBLE OVER THE I-35 CORRIDOR LATER THIS EVENING. THE WEST WINDS ARE EXPECTED TO DIMINISH TO SPEEDS OF 15 TO 25 MPH IN THE OVERNIGHT HOURS. TXZ183-184-202-110200- /O.NEW.KEWX.HW.W.0001.090210T2320Z-090211T0200Z/ /O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/ VAL VERDE-EDWARDS-KINNEY- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...BRACKETTVILLE 520 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 8 PM UNTIL MIDNIGHT CST TONIGHT. EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH TO MOVE INTO VAL VERDE COUNTY BY 6 PM THEN SPREAD ACROSS EDWARDS AND KINNEY COUNTIES BY 7 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH FOR ONE HOUR WITH GUSTS OF 58 MPH OR MORE CAN BE EXPECTED WHICH WILL LEAD TO PROPERTY DAMAGE. $$ TXZ171>173-185>192-203>206-217>220-228-110200- /O.CON.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/ LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...UVALDE...HONDO...SAN ANTONIO... NEW BRAUNFELS...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...CARRIZO SPRINGS 520 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH TO MOVE INTO VAL VERDE COUNTY BY 6 PM THEN SPREAD ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS. WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL SPREAD TO NEAR THE AUSTIN AND SAN ANTONIO METRO AREAS BY AROUND 9 PM. THE WINDS WILL SUBSIDE TO 15 TO 25 MPH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KEWX 110014 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 614 PM CST TUE FEB 10 2009 ...A HIGH WIND WARNING IN EFFECT UNTIL 8 PM THIS EVENING FOR VAL VERDE...EDWARDS...AND KINNEY COUNTIES... ...WIND ADVISORY IN EFFECT FOR WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS THIS EVENING... .AN INTENSE STORM SYSTEM MOVING ACROSS TEXAS WILL PRODUCE STRONG WEST WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 55 MPH POSSIBLE OVER THE WESTERN HILL COUNTRY AND EDWARDS PLATEAU THIS EVENING. THE STRONGEST WINDS WILL AFFECT THE SOUTHERN EDWARDS PLATEAU SINCE AFTERNOON HEATING OVER WEST TEXAS WILL ENHANCE THE STRONG WINDS AS THEY PUSH EAST. THE STRONG WEST WINDS WILL SHIFT EAST DURING THE EVENING...WITH 25 TO 35 MPH WINDS POSSIBLE OVER THE I- 35 CORRIDOR LATER THIS EVENING. THE WEST WINDS ARE EXPECTED TO DIMINISH TO SPEEDS OF 15 TO 25 MPH IN THE OVERNIGHT HOURS. TXZ183-184-202-110600- /O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/ /O.CON.KEWX.HW.W.0001.000000T0000Z-090211T0200Z/ VAL VERDE-EDWARDS-KINNEY- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...BRACKETTVILLE 614 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH WERE MOVING INTO VAL VERDE COUNTY AND WILL REACH WESTERN EDWARDS AND KINNEY COUNTIES BY 7 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH FOR ONE HOUR WITH GUSTS OF 58 MPH OR MORE CAN BE EXPECTED WHICH WILL LEAD TO PROPERTY DAMAGE. $$ TXZ171>173-185>192-203>206-217>220-228-110600- /O.CON.KEWX.WI.Y.0003.000000T0000Z-090211T0600Z/ LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...UVALDE...HONDO...SAN ANTONIO... NEW BRAUNFELS...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...CARRIZO SPRINGS 614 PM CST TUE FEB 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... AN APPROACHING STRONG COLD FRONT HAS RESULTED IN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH ACROSS THE AREA THIS EVENING. THE COLD FRONT WAS MOVING INTO THE FAR WESTERN SECTIONS OF THE HILL COUNTY AND WILL MOVE INTO SOUTH CENTRAL TEXAS BETWEEN 8 AND 10 PM THIS EVENING. WINDS WILL SHIFT TO WEST AND NORTHWEST BEHIND THE COLD FRONT AT 25 TO 35 MPH WITH GUSTS TO 40 MPH. THE STRONG WINDS WILL SPREAD TO NEAR THE AUSTIN AND SAN ANTONIO METRO AREAS BETWEEN 9 AND 10 PM. THE WEST WINDS WILL GRADUALLY SUBSIDE TO 15 TO 25 MPH AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KEWX 110156 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 756 PM CST TUE FEB 10 2009 ...A HIGH WIND WARNING WILL EXPIRE AT 8 PM THIS EVENING FOR VAL VERDE...EDWARDS...AND KINNEY COUNTIES... ...WIND ADVISORY IN EFFECT FOR ALL AREAS THROUGH 6 AM WEDNESDAY MORNING... .AN INTENSE STORM SYSTEM MOVING ACROSS TEXAS WILL PRODUCE STRONG WEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH POSSIBLE BEHIND THE COLD FRONT THIS EVENING. THE COLD FRONT WILL MOVE INTO THE THE I-35 CORRIDOR INCLUDING AUSTIN AND SAN ANTONIO BETWEEN 9 AND 10 PM THIS EVENING. ALONG WITH THE GUSTY WINDS...BLOWING DUST WILL CAN ALSO BE EXPECTED BEHIND THE COLD FRONT TONIGHT. THE WEST WINDS ARE EXPECTED TO DIMINISH TO SPEEDS OF 15 TO 25 MPH BY SUNRISE WEDNESDAY MORNING. TXZ183-184-202-110600- /O.EXP.KEWX.HW.W.0001.000000T0000Z-090211T0200Z/ /O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T1200Z/ VAL VERDE-EDWARDS-KINNEY- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...BRACKETTVILLE 756 PM CST TUE FEB 10 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM CST THIS EVENING... EXPECT WEST AND NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH BEHIND A STRONG COLD FRONT THIS EVENING. WINDS WILL BECOME 20 TO 30 MPH AFTER MIDNIGHT AND 15 TO 25 MPH BY WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ193-194-207>209-221>225-110600- /O.EXB.KEWX.WI.Y.0003.090211T0600Z-090211T1200Z/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN... LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE 756 PM CST TUE FEB 10 2009 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA BY AROUND MIDNIGHT TONIGHT. EXPECT WEST AND NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP BEHIND THE FRONT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ171>173-185>192-203>206-217>220-228-110600- /O.EXT.KEWX.WI.Y.0003.000000T0000Z-090211T1200Z/ LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-UVALDE-MEDINA-BEXAR-COMAL-MAVERICK-ZAVALA-FRIO- ATASCOSA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...LEAKEY... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...UVALDE...HONDO...SAN ANTONIO... NEW BRAUNFELS...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...CARRIZO SPRINGS 756 PM CST TUE FEB 10 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING. EXPECT WEST AND NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH...ALONG WITH AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this high wind warning went out at Feb 10, 4:01 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 10, 4:01 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 PM CST TUE FEB 10 2009 .DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM IS OVER NEW MEXICO TO WEST OF THE BIG BEND. THIS IS A VERY DYNAMIC SYSTEM. DIFFLUENCE IS INCREASING WITH AN UPPER JET OVER 100 KTS. LIFT IS RAPIDLY INCREASING. A DRYLINE AND PACIFIC COLD FRONT ARE MOVING EAST ACROSS WESTERN TEXAS. THESE FEATURES WILL MOVE ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS DURING THE EVENING INTO THE EARLY OVERNIGHT HOURS. STRONG MOISTURE CONVERGENCE WILL DEVELOP A SQUALL LINE OVER THE NORTHEASTERN HILL COUNTRY LATE THIS AFTERNOON THAT WILL BUILD SOUTHWEST WHILE CROSSING THE I-35 CORRIDOR THIS EVENING, AND THEN TOWARD THE COASTAL PLAINS AROUND MIDNIGHT. NAM FORECAST SOUNDINGS SHOW CAPES OF UP TO 2000 J/KG AND HELICITIES OF 300 TO 450 M2/S2 ACROSS THE NORTHEASTERN PARTS OF SOUTH CENTRAL TEXAS, INCLUDING THE AUSTIN METRO AREA FOR THIS EVENING. WILL KEEP THE POSSIBILITY OF SEVERE STORMS IN THE FORECAST FOR THOSE AREAS. THE MAIN THREAT REMAINS DAMAGING WINDS, ALTHOUGH A BRIEF TORNADO CAN NOT BE RULED OUT. A TIGHT PRESSURE GRADIENT AND SUBSIDENCE BEHIND THE FRONT WILL CREATE WIND ADVISORY CONDITIONS MAINLY THIS EVENING, ESPECIALLY RIO GRANDE PLAINS AND EDWARDS PLATEAU. THE GRADIENT WILL SLACKEN RAPIDLY WEDNESDAY AS THE SURFACE HIGH SETTLES INTO THE AREA AND WINDS WILL DECREASE IN THE AFTERNOON. HOWEVER, IT IS POSSIBLE THAT THE WIND ADVISORY MAY HAVE TO BE EXTENDED OVERNIGHT INTO WEDNESDAY. SURFACE HIGH MOVES OFF EAST ON THURSDAY, ALTHOUGH MOISTURE WILL BE SLOW TO RECOVER IN SPITE OF SOUTHERLY WINDS. ANOTHER UPPER LEVEL TROUGH AND COLD FRONT WILL MOVE ACROSS THE PLAINS ON FRIDAY, HOWEVER DYNAMICS WILL PASS FAR NORTH OF THE AREA WITH ONLY A FEW SHOWERS ACROSS FAR EASTERN AREAS. THE WEEKEND INTO EARLY NEXT MODELS SHOW DISAGREEMENTS AND INCONSISTENCIES. WESTERLY TO SOUTHWESTERLY FLOW ALOFT MAY BRING SOME UPPER TROUGHS AND POSSIBLE SOME WEAK OVERRUNNING, HOWEVER OTHER MODELS SHOW A STRONGER SOUTHERLY FLOW. THE MEX MOS/GFS MODEL SEEMS TOO BULLISH AND WILL ONLY GO WITH 10 OR 20 POPS FOR SUNDAY THROUGH TUESDAY. HAVE GENERALLY GONE WITH MEX TEMPERATURES, EXPECT WENT WARMER HIGHS FRIDAY DUE DOWNSLOPE/SUBSIDENCE AND MONDAY DUE LESS SKY COVER THAN MODEL, AND COOLER LOWS WEDNESDAY NIGHT AND THURSDAY NIGHT DUE LIGHTER WINDS AND LOWER DEWPOINTS. HAVE GONE NEAR BETTER NAM DEWPOINTS FOR TONIGHT THROUGH THURSDAY. && .FIRE WEATHER... RED FLAG CONDITIONS CURRENTLY ACROSS THE LOWER PECOS VALLEY WILL SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THIS EVENING AND THE OVERNIGHT HOURS. RELATIVE HUMIDITIES IN THE TEENS AND SINGLE DIGITS WITH 20 FOOT WINDS OF 15 TO 25 MPH AND GUSTY CAN BE EXPECTED. THERE MAY BE A SLIGHT RECOVERY DURING THE OVERNIGHT, BEFORE RELATIVE HUMIDITIES FALL ON WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON FRIDAY AS ANOTHER PERIOD OF DRY AND WINDY CONDITIONS CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 50 75 43 73 56 / 40 0 0 - 10 AUSTIN BERGSTROM INTL AIRPORT 50 77 38 75 53 / 40 0 0 - 10 NEW BRAUNFELS MUNI AIRPORT 47 77 42 73 54 / 30 0 0 - 10 BURNET MUNI AIRPORT 49 74 42 72 52 / 40 0 0 - - DEL RIO INTL AIRPORT 46 75 43 75 50 / - 0 0 0 - GEORGETOWN MUNI AIRPORT 49 76 42 72 52 / 50 0 0 - - HONDO MUNI AIRPORT 47 76 39 74 52 / 10 0 0 0 - SAN MARCOS MUNI AIRPORT 47 77 42 74 54 / 30 0 0 - 10 LA GRANGE - FAYETTE REGIONAL 51 76 42 73 54 / 60 0 0 - 10 SAN ANTONIO INTL AIRPORT 49 77 45 74 56 / 20 0 0 0 10 STINSON MUNI AIRPORT 49 79 43 77 54 / 20 0 0 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 8 PM THIS EVENING TO 5 PM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. RED FLAG WARNING UNTIL 5 PM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE... VAL VERDE...ZAVALA. WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...BURNET...COMAL... DIMMIT...EDWARDS...FRIO...GILLESPIE...HAYS...KENDALL...KERR... KINNEY...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA. && 04/05
Hazardous weather outlook, Feb 10, 7:39 AM CST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 739 AM CST TUE FEB 10 2009 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 739 AM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A PACIFIC FRONT OVER THE SOUTHWEST U.S. WILL QUICKLY MOVE ACROSS SOUTH CENTRAL TEXAS THIS EVENING. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH THE EVENING ALONG AND AHEAD OF THE FRONT. SOME OF THE STORMS COULD BECOME SEVERE ALONG AND EAST OF A LLANO TO NEW BRAUNFELS TO HALLETTSVILLE LINE THIS EVENING. SOUTH WINDS 15 TO 25 MPH AND GUSTY AHEAD OF THE PACIFIC FRONT WILL SHIFT TO THE WEST AT 20 TO 30 MPH...WITH GUSTS TO NEAR 35 TO NEAR 45 MPH IN WAKE OF THE COLD FRONT FROM AFTER 6 PM THROUGH THE EVENING HOURS TODAY. A WIND ADVISORY IS IN EFFECT FROM 6 PM TO MIDNIGHT ALONG AND WEST OF A GEORGETOWN TO AUSTIN TO NEW BRAUNFELS TO PLEASANTON LINE. THE COMBINATION OF LOW HUMIDITY AND BREEZY SOUTH WINDS WILL MAKE FOR CRITICAL FIRE WEATHER CONDITIONS OVER THE WEST PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON...WHERE A RED FLAG WARNING IS IN EFFECT. AS THE PACIFIC FRONT SWEEPS ACROSS THE AREA THIS EVENING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS ALL OF SOUTH CENTRAL TEXAS TONIGHT. AS A RESULT A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TONIGHT. .DAY TWO...WEDNESDAY... A RED FLAG WARNING IS IN EFFECT WEDNESDAY THROUGH 5 PM CST FOR VERY LOW RELATIVE HUMIDITY AND MODERATE TO STRONG WINDS. .DAYS THREE THROUGH SEVEN...THURSDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:44 AM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 23 hr |
Nearby
High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.